Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Best non-MAOI for these symptoms? SLS

Posted by Vincent_Qc on March 4, 2012, at 17:50:39

In reply to Re: Best non-MAOI for these symptoms? Emily Elizabeth, posted by SLS on February 27, 2012, at 5:55:30

> With antidepressants, it is not true that one drug can substitute for another in any given individual. There are plenty of people who respond to Paxil who don't respond to Zoloft. Therefore, resorting to using Paxil after several failed trials of other antidepressant drugs can be justified. If Paxil works well, and long-term treatment is indicated, why worry about withdrawal? Paxil is not an ideal drug, but neither is Tylenol.
>
>
> - Scott

You're so right Scott...my experience with ssri's or srni's is that only the Paxil work for panic, general anxiety, ocd symptoms, phobias...but like you said its not a perfect drug...weight gain, extreme tiredness as well as low motivation is high with the Paxil for me but it's better than staying at home all the time and feel like I will die all the time. As for the other ssri's, I dont feel good on the Zoloft, make me less sociable, very tirred and do nothing for my type of anxiety even give panic attacks ...same for Prozac...Celexa and Lexapro are the worse on me, need to take them with stimulant meds and wellbutrin cause of the very low energy and of course do nothing for my anxiety... Effexor, cymbalta, pristiq they all make me so anxious that I just want to eat my xanax pills like candies...

I never notice any kind of withdrawal with the Paxil or the Effexor-xr, weird no? Never had problems
to stop those meds cold turkey with no brains zap or anhything else...never had difficulty before 2010 to start them and never find that they increase my symptoms at first...strangely now even in low doses like 1 mg of Paxil or 1 mg of Lexapro my symptoms increase too much and they affect mainly my heart who race so fast and my anxiety increase by 10 folds...Too bad I have too many heart symptoms to start a Maoi for now cause I find the Nardil very easy to start never notice a side effect at dose under 60 mg, but its sedative and increase the benzo meds effects who is a good thing cause each time I was on the nardil I was able to cut by half and more my clonazepam dose without tapering it and no withdrawl symptoms... anyway...old thread...just wanted to share my experience...


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Vincent_Qc thread:1011520
URL: http://www.dr-bob.org/babble/20120302/msgs/1012389.html